# SDR CA960711017

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator Arm
- Part number: 265805713
- Condition: Cracked
- Location: Inertial Sep
- Part time: 12,707 hours
- Component: Cessna, 265805713
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INERTIAL SEPARATOR ACTUATOR ARM CRACKED AT THE ATTACH POINT FOR THE CONTROL ROD EYE BOLT. THE ACTUATOR ARM WAS REPLACED. SUBMITTER STATES THAT THIS IS THE SECOND OCCURRENCE IN THE PAST 4 YEARS.
